The uniform consistency of the sample kernel quantile process
Bull. Korean Math. Soc. 2004 Vol. 41, No. 3, 403-412
Published online September 1, 2004
Jongsig Bae and Sungyeun Kim
Sung-kyunkwan University
Abstract : We obtain a kernel quantile process based on the kernel quantile estimator and prove the uniform consistency of the kernel quantile process by developing that of the usual sample quantile process. We apply our result to the classical kernel type processes.
Keywords : sample quantile process, kernel quantile process, $L$ process, uniform consistency
MSC numbers : Primary 60F15; Secondary 62G20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd